# SDR DALA2025062304667

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 95,312 hours, 44,051 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Fitting
- Condition: Sheared
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3236 - MISC/DE - DUE TO L/G DOORS NOT CLOSED ECAM WARNING AT GEAR EXTENSION.   FOUND LH FORWARD GEAR DOOR ACTUATOR FITTING ON THE KEEL BEAM WITH SHEARED FASTENERS. MAINTENANCE STILL IN PROGRESS. (LP: 7474401)
